# SDR P5CA2015082700106

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,233 hours, 1,487 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Clamp
- Part number: J1220G08
- Condition: Damaged
- Location: Oil Sump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE, NR 2 ENGINE RT AFT LOWER SIDE D, SUMP OIL PRESSURE TUBE SUPPORT CLAMP DAMAGE IAW AMM 70-50-00-912-001, REV 112, NR 2 ENGINE, RT D, SUMP OIL PRESSURE TUBE CLAMP.  CONDITION CHECK NORMAL.
